# SDR REXA97097

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 654
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Backlight Panel
- Condition: Smoke
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM I/H SKIRT PANEL.  CALLED O/S MAINTENANCE TO INSPECTION AND DEFERRED LEFT SKIRT PANEL BACKLIGHTING.  (M)
